60254

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Asymptotic Efficiency of Maximum Entropy Estimates

ISBN/ISSN: 

1064-5624

DOI: 

10.1134/S106456242004016X

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 102, № 1

Город: 

  • Moscow

Издательство: 

  • Pleades Publishing, Ltd,

Год издания: 

2020

Страницы: 

350-352
Аннотация
The problem of entropy estimation of probability density functions with allowance for real data is posed (the maximum entropy estimation (MEE) problem). Global existence conditions for the implicit dependence of Lagrange multipliers on data collection are obtained. The asymptotic efficiency of maximum entropy estimates is proved.

Библиографическая ссылка: 

Попков Ю.С. Asymptotic Efficiency of Maximum Entropy Estimates / Doklady Mathematics. Moscow: Pleades Publishing, Ltd,, 2020. Vol. 102, № 1. С. 350-352.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да